Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 341679, 16 pages
http://dx.doi.org/10.1155/2009/341679
Research Article

Solvability of a Higher-Order Three-Point Boundary Value Problem on Time Scales

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 3 August 2009; Revised 17 October 2009; Accepted 19 November 2009

Academic Editor: Ferhan Atici

Copyright © 2009 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanbin Sang, “Solvability of a Higher-Order Three-Point Boundary Value Problem on Time Scales,” Abstract and Applied Analysis, vol. 2009, Article ID 341679, 16 pages, 2009. https://doi.org/10.1155/2009/341679.